Alert archive / New Mexico / High Wind Warnings in 2008

High Wind Warning 52, NWS Midland/Odessa, TX

November 4, 2008Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Nov 4, 2008, 1:39 PM MST for Eddy County, New Mexico. It took effect at Nov 5, 2008, 3:05 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2008, 1:39 PM MST (20:39 UTC)
In effect from
Nov 5, 2008, 3:05 AM MST
Expired
Nov 5, 2008, 8:00 PM MST
In force
17 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 042039
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
239 PM CST TUE NOV 4 2008

...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY...

.AN UPPER LEVEL TROUGH OVER THE WESTERN U.S. WILL MOVE ACROSS THE
ROCKIES WEDNESDAY AND INTO THE PLAINS. STRONG WINDS ACCOMPANYING
THIS TROUGH WILL MIX DOWN TO THE SURFACE DRIVING A PACIFIC FRONT
THROUGH THE REGION WEDNESDAY. THESE WEST WINDS ARE EXPECTED TO
EXCEED HIGH WIND CRITERIA AND AFFECT THE GUADALUPE MOUNTAINS FROM
WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. WIND SPEEDS
WILL DIMINISH AS THE UPPER TROUGH MOVES EAST WEDNESDAY NIGHT.

NMZ027-TXZ258-050500-
/O.UPG.KMAF.HW.A.0039.081105T0900Z-081106T0300Z/
/O.NEW.KMAF.HW.W.0052.081105T1200Z-081106T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
139 PM MST TUE NOV 4 2008

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY
FOR THE GUADALUPE MOUNTAINS. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65
MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS BEGINNING
WEDNESDAY MORNING AND CONTINUING INTO THE EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
000 
WWUS74 KMAF 050338
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
938 PM CST TUE NOV 4 2008

...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY...

.AN UPPER LEVEL TROUGH OVER THE WESTERN U.S. WILL MOVE ACROSS THE
ROCKIES WEDNESDAY AND INTO THE PLAINS. STRONG WINDS ACCOMPANYING
THIS TROUGH WILL MIX DOWN TO THE SURFACE DRIVING A PACIFIC FRONT
THROUGH THE REGION WEDNESDAY. THESE WEST WINDS ARE EXPECTED TO
EXCEED HIGH WIND CRITERIA AND AFFECT THE GUADALUPE MOUNTAINS FROM
WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. WIND SPEEDS
WILL DIMINISH AS THE UPPER TROUGH MOVES EAST WEDNESDAY NIGHT.

NMZ027-TXZ258-051100-
/O.CON.KMAF.HW.W.0052.081105T1200Z-081106T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
838 PM MST TUE NOV 4 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
WEDNESDAY...

STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65
MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS BEGINNING
WEDNESDAY MORNING AND CONTINUING INTO THE EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS74 KMAF 051005
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 AM CST WED NOV 5 2008

...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND THE
DAVIS MOUNTAINS ABOVE 6000 FEET TODAY...

...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS 
AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS...PORTIONS OF THE
NORTHERN PERMIAN BASIN...UPPER TRANS PECOS AND MARFA PLATEAU... 

.A LARGE UPPER LEVEL STORM SYSTEM OVER THE WESTERN STATES WILL
MOVE ACROSS THE ROCKIES TODAY AND INTO THE PLAINS TONIGHT. STRONGER
WINDS ALOFT ACCOMPANYING THIS SYSTEM WILL MIX DOWN TO THE SURFACE
TODAY. WEST WINDS ARE EXPECTED TO EXCEED HIGH WIND CRITERIA IN THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET
THROUGH EARLY THIS EVENING. WINDY CONDITIONS ARE ALSO EXPECTED
ACROSS THE NORTHERN PERMIAN BASIN...SOUTHEAST NEW MEXICO PLAINS...
UPPER TRANS PECOS AND MARFA PLATEAU THIS AFTERNOON.

TXZ074-052100-
/O.EXB.KMAF.HW.W.0052.081105T1700Z-081106T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
405 AM CST WED NOV 5 2008

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

SOUTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE EXPECTED
BY LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS THE HIGHEST
ELEVATIONS OF THE DAVIS MOUNTAINS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027-TXZ258-052100-
/O.EXT.KMAF.HW.W.0052.081105T1005Z-081106T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
305 AM MST WED NOV 5 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

WEST TO SOUTHWEST WINDS OF 30 TO 50 MPH...WITH GUSTS TO 70 MPH
WILL OCCUR THROUGH EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050-051-057-058-080-052100-
/O.NEW.KMAF.WI.Y.0027.081105T1700Z-081106T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS...
LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...SNYDER...ANDREWS...
STANTON...VAN HORN...PECOS...MARFA
405 AM CST WED NOV 5 2008 /305 AM MST WED NOV 5 2008/

...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS EVENING. 

WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS OVER 50 MPH
CAN BE EXPECTED FROM LATE THIS MORNING THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KMAF 052037
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CST WED NOV 5 2008

...HIGH WINDS EXPECTED TO CONTINUE THIS AFTERNOON ACROSS THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET
TODAY...

...WIND ADVISORY IN EFFECT THROUGH THIS AFTERNOON FOR THE
SOUTHEAST NEW MEXICO PLAINS...PORTIONS OF THE NORTHERN PERMIAN
BASIN...UPPER TRANS PECOS AND MARFA PLATEAU...

.A LARGE UPPER LEVEL STORM SYSTEM OVER THE WESTERN STATES WILL
CONTINUE TO MOVE ACROSS THE ROCKIES TODAY AND INTO THE PLAINS
TONIGHT. WEST WINDS ARE EXPECTED TO CONTINUE ABOVE HIGH WIND
CRITERIA IN THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE
6000 FEET THROUGH EARLY THIS EVENING. WINDY CONDITIONS ARE ALSO
EXPECTED ACROSS THE NORTHERN PERMIAN BASIN...SOUTHEAST NEW MEXICO
PLAINS... UPPER TRANS PECOS AND MARFA PLATEAU THIS AFTERNOON.

TXZ074-060000-
/O.CON.KMAF.HW.W.0052.000000T0000Z-081106T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
237 PM CST WED NOV 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

SOUTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE
EXPECTED BY LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS THE
HIGHEST ELEVATIONS OF THE DAVIS MOUNTAINS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027-TXZ258-060000-
/O.CON.KMAF.HW.W.0052.000000T0000Z-081106T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
137 PM MST WED NOV 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

WEST TO SOUTHWEST WINDS OF 30 TO 50 MPH...WITH GUSTS TO 75 MPH
WILL OCCUR THROUGH EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050-051-057-058-080-060000-
/O.CON.KMAF.WI.Y.0027.000000T0000Z-081106T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS...
LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...SNYDER...ANDREWS...
STANTON...VAN HORN...PECOS...MARFA
237 PM CST WED NOV 5 2008 /137 PM MST WED NOV 5 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS OVER 50 MPH
CAN BE EXPECTED FROM LATE THIS MORNING THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

13
000 
WWUS74 KMAF 060039
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CST WED NOV 5 2008

...HIGH WINDS EXPECTED TO CONTINUE THIS EVENING ACROSS THE
GUADALUPE MOUNTAINS...

.A LARGE UPPER LEVEL STORM SYSTEM OVER THE ROCKIES WILL CONTINUE
TO MOVE INTO THE PLAINS TONIGHT. THE PROXIMITY OF THIS UPPER LEVEL
STORM SYSTEM WILL CONTINUE TO BRING STRONG WEST WINDS TO THE
GUADALUPE MOUNTAINS THROUGH EARLY THIS EVENING. AS THIS SYSTEM
MOVES EAST OVERNIGHT...WIND SPEEDS WILL GRADUALLY DECREASE. 

NMZ027-TXZ258-060300-
/O.CON.KMAF.HW.W.0052.000000T0000Z-081106T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
539 PM MST WED NOV 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

WEST TO SOUTHWEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 70 MPH
WILL CONTINUE THROUGH EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 4, 1:22 PM MST, 17 minutes earlier.

Area forecast discussion, Nov 4, 1:22 PM MST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
222 PM CST TUE NOV 4 2008

.DISCUSSION...
WINDS AT THE PASS ARE ALREADY GUSTING TO NEAR 40KTS AND THIS
SHOULD BE AN INDICATOR OF THINGS TO COME TOMORROW AS A STRONG
UPPER LEVEL TROUGH MOVES ACROSS THE INTERMOUNTAIN WEST. NAM AND
GFS BOTH SHOULD 50+KTS AT H7 TOMORROW AFTERNOON OVER THE GUADALUPE
MOUNTAINS WHICH SHOULD MIX DOWN CREATING HIGH WINDS ACROSS THAT
AREA. DECIDED TO GO AHEAD AND ISSUE A HIGH WIND WARNING FOR THE
GUADALUPES AND WILL HAVE TO KEEP AN EYE ON THE DAVIS MOUNTAINS.
NOT OUT OF THE QUESTION THAT SOME OF THE LOWER ELEVATIONS COULD
SEE WIND ADVISORY CRITERIA BUT IT WILL BE BORDERLINE AND WOULD
RATHER LET THE MID SHIFT REEVALUATE TONIGHT ABOUT ANY ISSUANCE.

THE ASSOCIATED COLD FRONT WILL HOLD IN THE TEXAS PANHANDLE
TOMORROW BUT WILL SURGE SOUTH AFTER SUNSET WITH THE HELP OF
DIABATIC COOLING AND THE EASTWARD PROGRESSION OF THE UPPER TROUGH.
THURSDAY WILL BE NICE AND FRIDAY MORNING WILL SEE TEMPS AT OR JUST
ABOVE FREEZING FOR MUCH OF THE NORTHERN HALF OF THE CWA.
DOWNSLOPING WINDS WILL INCREASE FRIDAY AND INTO THE WEEKEND
HELPING WARM TEMSP BACK UP INTO THE 70S TO NEAR 80 IN SOME
LOCATIONS.

THE BIGGEST FORECAST CHALLENGE DURING THE EXTENDED PERIOD WILL BE
THE SPEED AND STRENGTH OF AN UPPER LEVEL LOW APPROACHING WEST
TEXAS EARLY NEXT WEEK. THE GFS AND ECMWF DIFFER IN SOLUTIONS...
WITH THE 12Z GFS SLIGHTLY SLOWER AND WEAKER THAN THE 12Z ECMWF.
HARD TO TELL AT THIS TIME WHICH ONE WILL BE CORRECT...THE ECMWF
IS NORMALLY BETTER BUT IS HAVING RUN TO RUN CONSISTENCY PROBLEMS.
THE GFS HAS BEEN MORE CONSISTENT BUT ENSEMBLES ARE SHOWING QUITE A
STD DEV SPREAD DENOTING UNCERTAINTY IN THAT MODEL AS WELL. GIVENT
THE ZONAL NATURE OF THE OVERALL FLOW...DECIDED TO LEAN CLOSER TO
THE GFS THIS FORECAST PACKAGE KEEPING TEMPS WARMER THAN INDICATED
IN THE EC AS IT SHOULD BE DIFFICULT FOR THE DEVELOPING SURFACE LOW
TO TAP INTO A COLD AIR SOURCE. AGAIN DECIDED TO KEEP THE FORECAST
PACKAGE DRY BUT WANT TO EMPHASIZE THE GREAT DEGREE OF UNCERTAINTY
AT THIS TIME FOR NEXT WEEK.

HENNIG

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              57  79  41  69  /   0  10  10   0
CARLSBAD NM                51  76  40  68  /   0   0  10   0
DRYDEN TX                  54  78  51  75  /   0  10   0   0
FORT STOCKTON TX           54  83  43  71  /  10   0   0   0
GUADALUPE PASS TX          51  68  36  61  /  10   0   0   0
HOBBS NM                   51  75  39  63  /   0   0  10   0
MARFA TX                   44  74  37  68  /  10   0   0   0
MIDLAND INTL AIRPORT TX    55  79  42  67  /   0   0  10   0
ODESSA TX                  55  78  42  69  /   0   0   0   0
WINK TX                    54  83  43  71  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...HIGH WIND WARNING FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

10
Hazardous weather outlook, Nov 4, 1:15 PM MST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
215 PM CST TUE NOV 4 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-052015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
215 PM CST TUE NOV 4 2008 /115 PM MST TUE NOV 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH WINDS ARE EXPECTED ON WEDNESDAY AS AN UPPER LEVEL SYSTEM
MOVES INTO THE AREA. EXPECT SUSTAINED WINDS OF 35 TO 45 MPH WITH
GUSTS TO NEAR 65 MPH THROUGHOUT THE DAY WEDNESDAY. THEREFORE...A
HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS FOR
THIS THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

High Wind Warnings in New Mexico, 2008High Wind Warnings in Texas, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.